# SDR DALA13012725635

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 54,950 hours, 18,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1530-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1530-1640, LBL20 FLOOR SUPPORT FOUND CORRODED.   FLOOR SUPPORT REPAIRED IAW 511856-14, REV ORIGINAL.
